Halfnets and partial $\frak J$-loops
Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 18 (1979) no. 1, pp. 117-134
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
Classification :
20N05, 51A25, 51A45
Keywords: incidence relation; k-seminets; k-nets; halfnets; extension chain; free nets
Keywords: incidence relation; k-seminets; k-nets; halfnets; extension chain; free nets
@article{AUPO_1979_18_1_a11,
author = {Jachanov\'a, Jaroslava},
title = {Halfnets and partial $\frak J$-loops},
journal = {Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica},
pages = {117--134},
year = {1979},
volume = {18},
number = {1},
mrnumber = {0589853},
zbl = {0438.20050},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUPO_1979_18_1_a11/}
}
TY - JOUR AU - Jachanová, Jaroslava TI - Halfnets and partial $\frak J$-loops JO - Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica PY - 1979 SP - 117 EP - 134 VL - 18 IS - 1 UR - http://geodesic.mathdoc.fr/item/AUPO_1979_18_1_a11/ LA - en ID - AUPO_1979_18_1_a11 ER -
Jachanová, Jaroslava. Halfnets and partial $\frak J$-loops. Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 18 (1979) no. 1, pp. 117-134. http://geodesic.mathdoc.fr/item/AUPO_1979_18_1_a11/